MAUDE Adverse Event Report: TIDI PRODUCTS LLC NON-LOCKING TWICE-AS-TOUGH CUFFS; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC NON-LOCKING TWICE-AS-TOUGH CUFFS; RESTRAINT, PROTECTIVE
Model Number 2790
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reporting a complaint on product 2790/2791.Customer states that they witnessed a patient incident where a patient that was restrained with 2790/2791 was able to rip free of the restraint.Customer states that the restraint was properly applied.No patient incident or injury was reported.
 
Additional Manufacturer Narrative
H3 the tm noted a conversation with ed manager.After interviewing the ed managers, it was confirmed that part 2790 was not salvaged.However, they also confirmed the limb holder did not fail.The anchor strap had slipped from the patient¿s constant thrashing.No overhand knot was used to secure anchor points.The ifu and online ifu video have been sent to the customer as reference for proper application.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The application instructions state: thread the end of the strap over the top, around the frame, at least once, and through the two d-rings.Bring the strap back over the first ring and through the second d-ring, or attach with a quick-release tie.To limit unwanted adjustment, tie an overhand knot with the excess strap directly below the d-ring.Ifu warnings state: some patients may require additional interventions in conjunction with a restraint in order to prevent injury to self or others.1.If the patient pulls violently against the bed straps.2.To reduce the risk of the patient getting access to the line/wound/tube site.3.To prevent the patient from flailing or bucking up and down and causing self-injury.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
NON-LOCKING TWICE-AS-TOUGH CUFFS
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key20753022
Report Number2182318-2024-00157
Device Sequence Number9328971
Product Code FMQ
UDI-Device Identifier10190676002518
UDI-Public10190676002518
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2790
Device Catalogue Number2790
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown